# SDR USAA990597

- Difficulty date: June 17, 1999
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N300AU
- Make and model: Boeing 737301
- Aircraft serial: 23228
- System (JASC): 5240 · Service Doors
- Part: Skin
- Part number: 6545871523
- Condition: Crack
- Location: Service Door
- Part time: 40,551 hours
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

TPA - DURING CX-1 CHECK VISUAL INSPECTION, FOUND A .281 INCH CRACK AT FORWARD SERVICE DOOR SKIN UPPER AFT CORNER OF UPPER HINGE CUTOUT ON EXTERIOR DOOR SKIN.  INSTALLED REPAIR DOUBLER PER SB 52-1096.  (M)
